Welcome to the Podiatry Arena forums, for communication between foot health professionals about podiatry and related topics.
You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members (PM), upload content, view attachments, receive a weekly email update of new discussions, earn CPD points and access many other special features. Registered users do not get displayed the advertisments in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!
If you have any problems with the registration process or your account login, please contact contact us.
I have a 57 year old patient with vasculitis (9yrs) which is controlled with azothioprine and prednisolone. Subsequent to the vasculitis he developed type 2 diabetes stabilised with metformin and gliclazide, no apparent peripheral neuropathy and triphasic foot pulses,no clinical signs of ischaemia, this could be familiar in origin or as a result of his initial steroid medication. Approximately 5-8 years ago he developed mosaic type verrucas (according to his consultant as a side effect of his azothioprine) on both feet pmp area between 1cm and 2cm in diameter which he is keen to treat. I am reluctant to treat these with keratolytics as i dont want to cause tissue breakdown and associated complications with the vasculitis. He has tried treatment with occlusive strapping and 'herbal type remedies' with no effect. I have heard that Imiquimod has been used 'off licence' for plantar warts but have no experience of this and am not sure of the potential side effects. I would be grateful for any advice. thank you charlotte